| Model Number |
10813621 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Information (3190)
| Date of Event |
01/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information requested but not provided.Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that the alaris infusion tubing spontaneously separated while medication was being infused.The separation was picked up when the pump kept alarming air in line.No entrained air reached the patient.
Event or Problem Description
It was reported that the alaris infusion tubing spontaneously separated while medication was being infused.The separation was picked up when the pump kept alarming air in line.No entrained air reached the patient.There has been no further impact to patient response or additional event information made available to date.
Additional Manufacturer Narrative
Additional information added; h.6.(patient code).No product will be returned per customer.The customer complaint of tubing separated was confirmed.A photo provided by the customer shows that the silicone tubing was torn away from the upper fitment.The root cause of the tear could not be definitively determined.